Couldn't find what you looking for?

TRY OUR SEARCH!

Well today the doctor put me on Lamictal 25mg and took me off Lithium. He told me about the rash to an extent but nothing in depth. He also said usually this med starts off at a little bit smaller dose but he felt 25mg would be ok since it would give me a months worth?

WTH! I remember this med, I was prescribed it a few years ago, it had me taking mini-steps up to the full dosage? I never took it because I was afraid of getting the fatal rash and dieing!

If I react to the 25mb and get this rash and I stop taking the meds what do I do then? E.R. or will it go away on its on as long as I stop?

Anyone else start out on 25mg? The prescription says 25mg bottle of sixty, so obviously im taking 50mg daily?

Oh and he kept me on Clonzepam, and told me not to have any babies while on Lamictal? My wife and I arent trying but have been not so careful and made a deal if we have one more by summer then fine if not im getting fixed. Is this stuff dangerous for the male to take if your having a child?

Thanks so much everyone!

Mark

Loading...

i took this
Reply

Loading...

ive been on lamictal now for almost 2 yrs, and im up to 100mg/day. my neurologist prescribed it for seizures. i haven't had any side effects with it, but it has really helped with my headaches. i used to have headaches bordering on migraines 5-6 times a week, now i have maybe 2 a month. as far as the rash, the neurologist mentioned it, but ive never noticed anything. hope this helps
Reply

Loading...

I've been on this stuff for almost a year. Dont worry too much about the rash, if you notice one just stop taking it. It was perscribed to me for a mood disorder. the graduated doses is normal too i was started at 25 and now im at 150 because 100 wasnt enough for me. no worries its been great
Reply

Loading...